# SDR 0101269983

- Difficulty date: March 29, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- Aircraft time: 76,010 hours, 71,060 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: GTCP8598DCA
- Part serial: P28223
- Condition: Fire
- Location: Apu Bay
- Part time: 50,455 hours, 53,881 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING APU MAINTENANCE BETWEEN FLIGHTS, AN APU COMPARTMENT FIRE WAS REPORTED.  NR 1 AIRCRAFT FIRE BOTTLE WAS DISCHARGED AND THE FIRE WAS EXTINGUISHED.  MAINTENANCE REMOVED THE APU AND INSPECTED APU COMPARTMENT FINDING NO DAMAGE. REPLACED THE APU AND NR 1 FIRE BOTTLE.
